# SDR SWIA202265405

- Difficulty date: February 1, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 44,406 hours, 38,428 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEERVICE DOOR INNER FRAME CORRODED. LOCATED IN FRAME WHERE DOOR OPERATING ROD PASSES THROUGH.     (C-CHECK RO 4/20/2022)    REMOVED CORROSION FROM SVC DOOR INNER FRAME AND REPAIRED IAW REO 601R-52-41-480 REV -- DATED 2022-03-12. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
